| Catalog Number |
5407120070 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 11 events for the failure: overheating of device.1 event had problem identified before clinical use/exposure; there was no patient involvement.8 events had problem identified during non-clinical procedure; there was no patient involvement.2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 11 events were reported for this quarter.Product return status: 11 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 11 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 11 devices: product not received.Additional information: 11 devices were not labeled for single-use.11 devices were not reprocessed or reused.